# SDR CALA2025101309954

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE ANGLE HAS CORROSION AT BS 380 RBL 0.  REMOVED CORROSION IAW IAW SRM 53-30-51. FOUND TO BE OUT OF LIMITS IAW 53-36-51, ORIG .125, MAT LOSS .038, REM .087 FABRICATED A STRAP AND  FILLERS IAW REO-G25602 AND REO-25602 FIGURE 2.  ALODINED & PRIMED IAW SRM 51-20-01-0G-.  STRAP, & FILLERS INSTALLED IAW SRM 51-40-08.   INSTALLED THE STRAP & FILLERS IAW REO-G25602 AND G25602 FIG 2 AND SRM 51-40-02. APPLIED CIC TO REPAIR AREA IAW SRM 51-20-01 AND EC/RA NO. 5300-07631.
